Non-Markovian causality in the social sciences with some theorems on transitivity
Bibliographic Data
| ID | 10806935 |
|---|---|
| Authors | Patrick Suppes (Mathematical Sciences Research Institute, corresponding author) |
| Year | 1986 |
| Volume | 68 |
| Issue | 1 |
| Pages | 129-140 |
| Publication date | 1986-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Synthese (JOURNAL) |
| Journal identifiers | ISSN: 0039-7857 • E-ISSN: 1573-0964 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/bf00413969 |
| OpenAlex | W4294738724 |
| Language | EN |
| Citations received | 6 |
| References cited | 5 |
Causality (physics) · Combinatorics · Epistemology · Markov process · Mathematical economics · Metaphysics · Philosophy of language · Philosophy of science · Physics · Quantum mechanics · Statistics · Transitive relation · Business Strategy and Innovation · Cognitive Science and Mapping · Complex Systems and Time Series Analysis · Mathematics · Philosophy
| Citations per year | 1.2 |
|---|---|
| Citation span | 2021 - 2025 (5) |
| Highly cited | No |